MathSciNet Relay Station
MathSciNet bibliographic data
MR2832823 (2012i:11041) 11F25 (11N75)
Lau, Yuk-Kam; Wang, Yingnan Quantitative version of the joint distribution of eigenvalues of the Hecke operators. J. Number Theory 131 (2011), no. 12, 2262–2281.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement